| Catalog Number |
0115320 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240)
| Date of Event |
11/11/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-may-2013) is considered to be a best estimate.This emdr represents the bard/davol 3dmax (device 2).An additional supplemental emdr was submitted to represent the bard/davol 3dmax (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: on (b)(6) 2014 - patient was diagnosed with right inguinal hernia thereby underwent open repair with the implant of two 3dmax mesh (device 1 and 2).Per op notes, "an incision was made in the right lower quadrant, a 3dmax mesh (device 1) was placed into the defect using prolene sutures.A second piece of 3dmax mesh (device 2) was placed to the midline using tacks." on (b)(6) 2015 - patient was diagnosed with recurrent right inguinal hernia thereby underwent repair.Per op notes, "an incision was made through an old scar in the right lower quadrant and carried down.Encountered the old mesh (device 1 and 2), which was adherent to the floor all the way down to the symphysis pubis.A synthetic mesh was placed.".